MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 321 to 340 of 1572

321
Finite sample properties of multiple imputation estimators

Kim, Jae Kwangresearcher, ANNALS OF STATISTICS, v.32, no.2, pp.766 - 783, 2004-04

322
가계조사 무응답 처리기법 연구

김재광researcher; 한근식; 윤연옥, 통계연구, v.9, no.1, pp.79 - 102, 2004-04

323
Variance Estimation with Hot Deck Imputation Using a Model

Brick, J. Michael; Kalton, Graham; Kim, Jae Kwangresearcher, Survey Methodology, v.30, no.1, pp.57 - 66, 2004-06

324
Fractional hot deck imputation

Kim, Jae Kwangresearcher; Fuller, W, BIOMETRIKA, v.91, no.3, pp.559 - 578, 2004-09

325
Extension of Factoring Likelihood Approach to Non-monotone Missing Data

Kim, Jae Kwangresearcher, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.33, no.4, pp.401 - 410, 2004-12

326
Infinite multiplicity of roots of unity of the Galois group in the representation on elliptic curves

Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.114, no.2, pp.312 - 323, 2005-10

327
Hot Deck Imputation for the Response Model

Fuller, Wayne A.; Kim, Jae Kwangresearcher, Survey Methodology, v.31, no.2, pp.139 - 149, 2005-12

328
The rank of elliptic curves with rational 2-torsion points over large fields

Im, Bo-Haeresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.134, no.6, pp.1623 - 1630, 2006

329
On the bias of the multiple-imputation variance estimator in survey sampling

Kim, Jae Kwangresearcher; Brick, JM; Fuller, WA; Kalton, G, JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES B-STATISTICAL METHODOLOGY, v.68, pp.509 - 521, 2006

330
Imputation using response probability

Kim, Jae Kwangresearcher; Park, H, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.34, no.1, pp.171 - 182, 2006-03

331
Replication variance estimation for two-phase stratified sampling

Kim, Jae Kwangresearcher; Navarro, A; Fuller, WA, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, v.101, no.473, pp.312 - 320, 2006-03

332
Mordell-Weil groups and the rank of elliptic curves over large fields

Im, Bo-Haeresearcher, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.58, no.4, pp.796 - 819, 2006-08

333
Heegner points and Mordell-Weil groups of elliptic curves over large fields

Im, Bo-Haeresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.359, no.12, pp.6143 - 6154, 2007

334
Nonresponse weighting adjustment using estimated response probability

Kim, Jae Kwangresearcher; Kim, Jay J., CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.35, no.4, pp.501 - 514, 2007-12

335
Generalizing a theorem of Richard Brauer

Im, Bo-Haeresearcher; Larsen, Michael, JOURNAL OF NUMBER THEORY, v.128, no.12, pp.3031 - 3036, 2008-12

336
CALIBRATION ESTIMATION USING EMPIRICAL LIKELIHOOD IN SURVEY SAMPLING

Kim, Jae Kwangresearcher, STATISTICA SINICA, v.19, no.1, pp.145 - 157, 2009-01

337
A unified approach to linearization variance estimation from survey data after imputation for item nonresponse

Kim, Jae Kwangresearcher; Rao, J. N. K., BIOMETRIKA, v.96, no.4, pp.917 - 932, 2009-12

338
Calibration Estimation in Survey Sampling

Kim, Jae Kwangresearcher; Park, Mingue, INTERNATIONAL STATISTICAL REVIEW, v.78, no.1, pp.21 - 39, 2010-04

339
Symmetry Breaking in Quasi-1D Coulomb Systems

Aizenman, Michael; Jansen, Sabine; Jung, Paulresearcher, ANNALES HENRI POINCARE, v.11, no.8, pp.1453 - 1485, 2010-12

340
Semi-direct Galois covers of the affine line

Im, Bo-Haeresearcher; Ozman,Ekin; Hall-Seelig,Laura; Gruendken,Linda; Pries,Rachel; Stevenson,Katherine, Fields Institute Communications, v.60, pp.201 - 210, 2011-01

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0